# SDR SWAA2022022521301

- Difficulty date: November 3, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 41,329 hours, 24,558 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD SIDE 967 FRAME WEB I/B OF INTERCOSTAL AT STR 26L (MARKED) / FWD SIDE OF BS 967 FRAME AT STR 26L WAS REPAIRED PER: EA 1-753-33626 REV IR AND ATS ER 18-05289 REV IR
